Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Had periods but very light, not continuous, spotting. Trying to conceive, have pcos, taking ayurveda medicine. Pregnant?

Hi Doc,I had my periods on 8th.It was very light and stopped by 8th afternoon and started again by evening.then by 10th morning,there was nothing.But today morning when i checked there was little blood and stopped.when i wipes there are some it like am pregnant or married and trying for last 8months.I have polycsytic ovaries and am under ayurveda medication
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi and thanks for the query,
Its not unusual to have irregular cycles when affected with polycystic ovarian disease. However, i is still always very normal practice to rule out a pregnancy possibility in a female of reproductive age when an abnormality in menses off any sort, especially with a history of unprotected sex that could lead to a pregnancy is present. I suggest you carry out a preferable serum Beta HCG pregnancy test, and if not, an abdominal ultrasound to be sure.
Thanks and hope this helps, Best regards,
Luchuo, MD.
Answered: Mon, 15 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor